Minoxidil side effects ???? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Junior Member
    Join Date
    Mar 2012
    Posts
    4

    Default Minoxidil side effects ????

    hey guys and gals,

    I'm Brad... Just another late 30's balding guy seeking releif

    I have been lurking on the forum for a month or two now just reading any info i can gather. So I have a question too the minox users out there.

    I have been using a generic brand minox available in Australia called Hair a-gain. it's simply generic minox 5% i picked up at my local pharmacy.
    I have recently have noticed that i have been becoming angry to the point of rage over trivial things. I never have been one to go off my rocker or break or destroy anything out of rage. but lately I have done. and I have no explaination why... except the fact I started on minox. It can be something as simple as assebling a brand new TV stand and getting frustrated... then heavey handed and angry. even playing an xbox game i got agro and threw a controller... these are things I've never done or behaved like previously.

    it's gotten to the stage where I have been angry at work over trival things and thats NOT like me at all... normally i dont give a shit as the world goes bye.

    It's not the hair loss either, ive been balding for years byt just recent ly decisied to try and tackle the situation.

    I tried google and had no hits really, has anyone else experienced a short temper and higher rage level since taking minox??? or should i be looking elsewhere?

    PS: I have never seen a doc about minoxidil... I reseached alittle on the net and decided to give a a goos chance... I really want to give it 12 months if I can.

  2. #2
    Senior Member
    Join Date
    Aug 2011
    Posts
    151

    Default

    I haven't had this side with Minox. But about 4 years back I started using MuscleTech's naNO-Vapor to lift more in the gym, its is basically a vasodilator. I had a similar effect, it made me a little angry, but I burnt most of it in the gym. It wasn't anything crazy, just was a bit more shot tempered. I don't know if there is any connection b/w that and minox, but even then, using Minox tropically shouldn't have a mind altering effect. Atleast thats what I think.

  3. #3
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by Follyculled View Post
    I tried google and had no hits really...
    The possible side effects of topical Minoxidil are mild and well tolerated by most people who use it. Actually, most people who use Minoxidil do not experience side effects. I have never read about anyone having your problem as a side effect of using Minoxidil. Nothing like it is listed as a possible side effect.

  4. #4
    Junior Member
    Join Date
    Mar 2012
    Posts
    4

    Default

    Well.. thats a releif that no one knows of any such side affects. Like I said I don't want to stop using the stuff until i have given it a good chance.

    Perhaps my shitty job is getting to me a little more than i realise or something. It's only been the last couple of weeks and all I could come up with that ive done different is use the Minoxidil.

    Anyway guys, don't think im a raving lunatic or something... Thought it was worth asking the question tho.

    ta.

    Brad.

  5. #5
    Junior Member
    Join Date
    Jan 2018
    Posts
    1

    Default Me Too

    Took Minoxidil for about 2 weeks and started to get angry at the drop of a hat. I usually never get angry. Tried putting on less and less, but still got angry and headaches. Anger stopped a few days after stopped using. Started using again and started getting angry again. Never went back.

  6. #6

    Default

    Excess use of Minoxidil can put in this worse condition. I too have stopped using it

Similar Threads

  1. Side Effects
    By Jackb in forum Hair Loss Treatments
    Replies: 4
    Last Post: 03-23-2016, 04:54 AM
  2. Side effects of PROPECIA!!
    By jon parkes in forum Hair Loss Treatments
    Replies: 2
    Last Post: 10-24-2015, 01:09 AM
  3. Replies: 1
    Last Post: 10-24-2015, 01:03 AM
  4. how long until side effects go away?
    By jjj999 in forum Hair Loss Treatments
    Replies: 16
    Last Post: 04-17-2012, 08:49 PM
  5. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 01:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Reasons why I chose to move up to Dutasteride from Finasteride | Video
09-02-2018 05:49 AM
by Spex
Last Post By Spex
Today 07:38 AM
Topical Finasteride in the UK
05-15-2016 07:37 AM
Last Post By Spex
Today 07:36 AM
Seasonal shed, or did the meds stop working?
12-28-2012 09:41 AM
Last Post By djsquared
Today 06:59 AM
PHOTOS - 31 y/o HT CANDIDATE; SEEKING FEEDBACK
10-14-2018 01:22 PM
by Neuro89
Last Post By Spex
Today 06:00 AM
Hair Transplant - Anatomica Clinic (Turkey)
10-16-2018 01:35 PM
Last Post By Ian Turner
Today 04:04 AM
Dr. Scott Alexander|CROWN Restoration| Phoenix AZ
Today 03:41 AM
by Spex
Last Post By Spex
Today 03:41 AM